# SDR USAA020119

- Difficulty date: March 5, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 42,381 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED 1.75 INCH, RIGHT HORIZ LOWER SKIN AT STATION 125.  INSTALLED REPAIR PER TR 55-10-07 REV A, SRM 55-10-01 FIG 204.  (M)
